Poisoning by a dope common
Dense an ordinary - a fairly common plant. It has medicinal properties. Therefore, its various parts are used for medical purposes.
Some people try to do it themselves. As a result, they get poisoned with dope.
There are many preparations containing alkaloids of this plant. When they are overdosed, it is also possible that symptoms of intoxication appear. The most dangerous are the seeds. Often children who can accidentally use them suffer. Because the plant causes hallucinations, it is used as a drug.
Why poisoning occurs
The cause of poisoning by the common dope is the alkaloids contained in it:
- scopolamine (hyoscine);
These substances block the M-holinoretseptory, available in the human body. Such receptors are found in the smooth muscle organs of the digestive system, bronchi, urinary system, eye muscles, heart, vessels, glands, and the central nervous system. The termination of the neurotransmitter acetylcholine on the receptor apparatus leads to the appearance of those symptoms that arise as a result of poisoning with seeds of dope. Neurotransmitters are biologically active substances by means of which the impulse is transferred from one nerve cell (neuron) to another, and also from the neuron to the muscle cell. When the impulse transmission is blocked, the muscle relaxes. This is the manifestation of the spasmolytic action of the poison.
It is possible to single out the main effects of dope alkaloids acting on various organs and systems.
- Body of vision. When the circular muscle of the iris relaxes, the pupil dilates. With a decrease in the tone of the ciliary muscle, the lens of the eye becomes more flat. It is impossible to consider nearby objects. And the pupil can not reduce its diameter. Therefore, photophobia occurs.
- Organs of digestion. The tonus and motor activity of all departments decrease: esophagus, stomach, bile excretory system, intestine.
- Bronchial tree. There is relaxation of the musculature of the bronchi and bronchioles.
- Urinary system. The motor activity of the ureters and the bladder is markedly weakened.
- The glandular organs. Reduces the secretion of all glands, except dairy. Reduces the formation of saliva, tear fluid, gastric juice, sweat and bronchial mucus.
Symptoms of poisoning in a dope
The rapid development of the clinic and the severity of symptoms of intoxication depend on the dose of toxin taken internally. Atropine is very quickly absorbed into the digestive system, especially if taken on an empty stomach. If a small dose of poison enters the body, symptoms may appear an hour or two later. The degree of severity of poisoning by dope is usually light. If the dose is high enough, then the corresponding clinic appears in a few minutes after eating the plant. The condition deteriorates rapidly. This corresponds to a severe degree of intoxication.
As a result of the action of alkaloids of dope, there are characteristic symptoms:
- dilated pupils, visual impairment (inability to see at close range) and photophobia;
- mucous membranes and skin are dry, sweating is reduced, redness of the face and other areas of the body is noted, hyperthermia (fever);
- impaired swallowing, constipation;
- marked tachycardia (rapid heartbeat);
- blurred speech, agitation (motor and mental), hallucinations, impaired coordination, convulsions, atropine psychosis develops;
- violation of urination.
In severe cases, the poison causes a significant expansion of the capillaries, a drop in blood pressure occurs. As a result - a coma and a stop of breath.
First aid for poisoning with dope
As soon as the first symptoms of poisoning with dope appeared - you need to call an ambulance urgently!
Before the brigade arrives, if the victim is conscious, it is necessary:
- Rinse the stomach. In the water used for this purpose, add activated charcoal (up to 30 gr.). Strong tea can also save the situation, as it contains tannin, which has an astringent effect. A weak solution of potassium permanganate and a saline solution (15-30 g of common salt per glass of water) will do.
- You can give a laxative, better salt: 30 mg of sodium sulfate or magnesium, dissolved in a quarter of a glass of water.
- With a fever put on your head a cold, wet towel, do wiping with cool water.
- Poisoned put in a dark room.
- If there are signs of cardiac arrest and breathing, a series of resuscitation measures are carried out: heart massage, artificial respiration from the mouth into the nose (or mouth).
The life of a person depends on how quickly and competently is the first aid for poisoning with dope.
As soon as the ambulance arrives at the place is carried out by the doctor.
Treatment for poisoning with dope
If a person is unconscious, then a professional will wash the stomach. For this, a probe is used, lubricated with oil, usually vaseline. At the end of the procedure, a laxative (saline) or oil (vaseline) is administered. If there is no possibility to wash the stomach - make a siphon enema.
When poisoning with dope, treatment includes the following:
- Introduce an antidote - the drug of the opposite action (holinomimetik). Usually it is used Proserin subcutaneously from 2 to 5 mg. Sometimes the drug is administered intravenously drip. Drug management is repeated every hour or two (before the narrowing of the pupils). Perhaps the use of Galantamine.
- To eliminate convulsive syndrome and psychomotor agitation, Diazepam (Sibazon, Relanium) in a dose of up to 0.4 ml is used. If the dose is exceeded, a disruption of vital centers may occur.
- When hyperthermia is administered 50% solution of analgin (1-2 ml).
Further treatment is carried out in the toxicology department. Depending on the patient's condition, the following is performed:
- Repeated administration of antidote.
- Forced diuresis: a copious alkaline drink (up to three or even five liters per day) with simultaneous intake of diuretics. Solutions and diuretics can be administered intravenously.
- If necessary, hemosorption is carried out.
- If the respiratory function is disturbed, trachea and ventilation are intubated - artificial ventilation of the lungs.
- Symptomatic treatment involves the use of funds that stimulate the activity of the heart and the respiratory system (Cordiamin, Camphor, Ephedrine, etc.).
The consequences of poisoning with dope
When poisoning with dope, the consequences depend on the severity of acute poisoning. For a long time, mental disorders may persist.
With a systematic reception may appear:
- decreased memory;
- mental disorders: mania, anxiety, anxiety, drowsiness;
- intestinal disorders;
- eye diseases, including glaucoma;
- violation of urination.
In order to prevent the possibility of poisoning, you should not grow this plant on the backyard - it should be unavailable, especially for children. Apply only on the advice of a specialist.